# SDR SWAA2022053196961

- Difficulty date: April 22, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN ORSS 261 AND ORSS 280 TRAILING EDGE AT RT WING 2022-207020 / [01] INSTALLED NEW WEB WITH FASTENERS LOCATED BETWEEN ORSS 261 AND ORSS 280 TRAILING EDGE AT RT WING I.A.W B737-700 SRM 51-40-02 AND DWG 115A2512 REV: A.;[02] CORRECTED STEP 1 REPLACED WEB LOCATED BETWEEN ORSS 261 AND ORSS 280 TRAILING EDGE AT RT WING I.A.W B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 115A2512 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB LOCATED BETWEEN ORSS 261 AND ORSS 280 TRAILING EDGE AT RT WING I.A.W B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 115A2512 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.
